# SDR CALA9600977

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AND STRINGER DAMAGED AT STA 400, STRINGER 18L.  THE DAMAGED AREA OF STRINGER WAS REMOVED IAW SRM 53-10-3.  THE SKIN WAS RETURNED TO ORIGINAL CONTOUR IAW SRM 51-70, FIGURE 4.  REPAIR PARTS FOR STRINGER WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2 AND 51-30-2.
